# SDR UIEA2022092000996

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 737
- Aircraft serial: 27062
- Aircraft time: 121,936 hours, 20,533 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 90084
- Part serial: 50127
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

UPPER DECK L/H EMER DR BATTERY TEST FAIL(  UPPER DECK L/H EMER DR BATTERY CHARGER REPLACED AND OP CHECK NORMAL IAW AMM 52-23-14  )
